MAUDE Adverse Event Report: CAREFUSION ALARIS INFUSION SET; SET, INFUSION, INTRAVASCULAR

CAREFUSION ALARIS INFUSION SET; SET, INFUSION, INTRAVASCULAR
Model Number 11612593
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that the filter leaked during a tpn infusion.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of a leaking filter was confirmed.Visual inspection of the set did not reveal any discernible damage or abnormalities.Functional testing confirmed a slow leak from the lower vent hole on the filter.The root cause of the leaking was not determined.
 
Event or Problem Description

Brand Name
ALARIS INFUSION SET
Common Device Name
SET, INFUSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7686977
Report Number9616066-2018-00994
Device Sequence Number1397873
Product Code FPA
UDI-Device Identifier10885403283963
UDI-Public10885403283963
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11612593
Device Catalogue Number11612593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1